# SDR ASOA20160317020H

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 35,518 hours, 20,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: REBC410J2000CB
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT TEST OR TURN OFF FROM THE FLIGHT ATTENDANT CONTROL PANEL. MAINTENANCE R & R RELAY K0275, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
